# SDR FDEA201803030634

- Difficulty date: March 3, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,428 hours, 25,312 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF MAIN DECK CARGO DOOR LATCHES, FOUND 4 LATCHES WORN OUT AND NEED TO BE REPLACED.  COMPLIED WITH EF-5230-E0325787P1.
